• question-icon

    Does Renocia conditioner have any side effects?

default
Posted on Fri, 3 Jun 2016 in Skin Hair and Nails
Question: Hello Doctor, I am XXXXXXX from XXXXXXX My hair gets dry and damaged when i go under sun.. I have been already using Renocia shampoo.. Shall i use Renocia conditioner along with Shampoo to deal with this?.. Does it have any side effects?..
doctor
Answered by Dr. Sandip Kabra 2 hours later
Brief Answer:
Yes,you can use and doesn't have any side effects

Detailed Answer:
Hello XXXXXXX

Thanks for posting your query on HCM.

You can use the Renocia conditioner along with shampoo.It is a revitalizing hair solution and shampoo which maintains good texture of hair.

It won't cause any side effects.So no need to worry about it.

However, it takes a longer time to improve the hair thickness,texture and strength.Hence you may not see the required effects in three months.

Its called Mesotherapy. It doesn't have any side effects and is found to be useful.

Take care,

Regards,

Dr.Sandip Kabra
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sandip Kabra
  • Q - Suggest treatment for IBS while on Thyroxine

  • Q - What do white bumps on lips indicate?

  • Q - What causes a flush like feeling behind the eyes?

  • Q - Suggest treatment for sneezing along with congestion and cold head

  • Q - Is applying Onabet and Futop in vaginal area safe?

  • Q - Suggest treatment for dizziness and exhaustion

  • Q - What causes small lump on lower back?

  • Q - Is pain at the back of head relates to the heart?

  • Q - What causes itching sensation on anal area post defecation?

  • Q - Is it safe to take Plavix when on BP and diabetes medication?

backtotop2